Unprocessed Emotions Journals

Back To Updating

Mar 11, 2010 - 2 comments
Tags:

Abilify

,

adderall

,

psychiatrist

,

agitation

,

mood swings

,

genetic testing

,

Anti-Depressant



It's been about a week, since I wrote.  Last Friday I was finally weaned off the Abilify, and yesterday I was able to see my Psychiatrist earlier than scheduled.  We talked, and it was actually a good talk, but he did put me back on Abilify.  It was my choice though.  He mentioned that my body might just hold onto the medication a little longer than most, and that I appear to be backwards from most people.  Well, I could have told him that!  I am now at 1 mg of Abilify.  Meaning, I have to cut those tiny 2 mg pills in half.  It's a hassle, but I plan on doing a bunch at once, so I don't have to worry about it everyday.  There was also talk about putting me on an anti-depressant, depending on if the 1 mg does the trick.  He even mentioned about genetic testing for me, but it seemed like a far off possibility.

The main reason I like Abilify is because it seems to work well with the Adderall, and it really does cut down on my agitation.  However, since Abilify is an anti-psychotic medication, it shouldn't have made me manic... BUT then again if I am wired backwards like my Psychiatrist said I might be, it could explain it.  Either way I am hoping to stay on the Abilify, and then I am hoping to find a medication that can make my moods a little more stable (not so up and down during the day).

Comments
Post a Comment
Avatar_f_tn
by zzzmykids, Mar 11, 2010
Just a word, Honeynut...HI! hope the abilify works. Get a pill cutter works great, Can you take Lithium for balancing out moods? You sound a little more upbeat, hope it stays that way. I have cancelled all my social events, especially if I am the one doing the cooking. Only one I couldn't cancel was a friend coming to stay four days from Chicago area.
Stay connected and on meds. Your friend, zzzmykids

800339_tn?1270437086
by HoneyNut, Mar 13, 2010
Thanks zzzmykids for the positive comment.  I could take Lithium to help balance out my moods, since it is a mood stabilizer; however, the weight gain and lack of effectiveness makes it not worth it, for me.  There is a possibility of adding/changing a medication in the near future that I'm quite excited about.

I hope you and your friend have a wonderful time.

ʚ- HoᴖeyNᴗt

Post a Comment